# SDR AALA201709299017

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 54,285 hours, 8,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PER FAA FINDINGS, FLIGHT ATTENDANT STATION MID RIGHT HAND AISLE OPPOSITE LAV FLASHLIGHT INOPERATIVE. INSTALLED NEW BATTERY PACK IN FLASHLIGHT ASSEMBLY IAW MM 25-60-00.
